MathSciNet Relay Station
MathSciNet bibliographic data
MR1702208 11G40 (11G05)
Jimenez-Urroz, Jorge Non-trivial zeroes for quadratic twists of Hasse-Weil $L$-functions. J. Number Theory 77 (1999), no. 2, 331–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement